| Catalog Number |
EVD35-08-150-120 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an attempt was made to use a everflex entrust stent to treat a fibrous lesion in the left proximal mid distal superficial femoral artery.Lesion length was 150mm.Artery/vein diameter was 6.5-7.5mm.A 5fr cook 55cm was used.A asahi black sion.014 was used.Embolic protection was not used.Stent nosecone tip detached in vivo within sheath.Did not fully detach, device was safely removed from the patient with the stent catheter.A everflex entrust 08-150-120 was used to complete the procedure.No patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: the device was returned with the red safety removed.The stent was confirmed as 150mm, and a kink was noted at the end of the encased stent.Damage was noted to the proximal end of the device, the blue isolation sheath was away from the strain relief and the gold coloured inner could be seen through the strain relief, which appeared twisted and nearly shorn from the rest of the device.The handle was dismantled, and the pull wire was still attached to the device, the gold inner sheath came apart.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.